# SDR USAA000685

- Difficulty date: May 11, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 48,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - ATTACH ANGLE CRACKED 1.50 INCHES, AT FRAME TO STRINGER ATTACH ANGLE STA 360, STR 20R.  INSTALLED DOUBLER PER SRM 51-40-3.  (X)
